# SDR QXEA0102032

- Difficulty date: December 13, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 11,089 hours, 15,079 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGES WERE NOTED ON THE CARGO DOOR OUTER SKIN NEAR THE LOWER EDGE.  REPAIRED SKIN IAW THE DASH 8 STRUCTURAL REPAIR MANUAL 51-40-11.
